# SDR 96ZZZM314

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47674
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: 92743643
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLT NR 517 - ATL-ATL - AIR RETURN, ON GEAR RETRACTION ALL LIGHTS WENT OUT, ON UPLATCH CHECK GREEN LIGHT ON, DOOR LIGHTS CLOSED.  GEAR CYCLED AND NOSE GEAR INDICATED UNSAFE.  RECYCLED AND ALL LIGHTS GREEN.  FOUND LEFT GEAR UPLOCK TARGET MISALIGNED WITH RETENTION SPRING.  REALIGNED RETENTION WITH TARGET AND ADJUSTED NOSE GEAR LOCK SENSOR TARGET.  REPLACED PROXIMITY BOX AND LANDING GEAR LEVER RELAYS AS PRECAUTIONARY.  OPS CHECK NORMAL.  (M)
